MathSciNet Relay Station
MathSciNet bibliographic data
MR2639209 42B25 (31B10 31C45 35B45 46E35)
Xing, Yuming; Ding, Shusen Norms of the composition of the maximal and projection operators. Nonlinear Anal. 72 (2010), no. 12, 4614–4624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement